Our expert says:
Hi Flower Girl, thank you for getting back to me.
Melasma has a strong association with hormonal changes but there are a certain percentage of people were no link can be found. The oral contraceptive may be definitely linked to the pigmentation you are experiencing. Your best option would be to consult a dermatologist or an aesthetic medical practitioner who can examine the skin and decide on the best treatment options.
I am not aware of any effective ‘at home’ chemical peels and my advice would be to use a good SPF 50 or higher that contains zinc oxide and/or titanium dioxide and to practice sun avoidance (as much as possible) and topical depigmenting creams such as NeoStrata Depigmenting Cream and Brightening Cream.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.